# SDR EY2R9600146

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 210
- Propeller: Mcauly D2A36C33
- System (JASC): 6110 · Propeller Assembly
- Part: Retain Nut
- Part number: C1976
- Condition: Cracked
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROP ASSY RETAIN NUT CRACKED
